RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 4, Pages 1–60 (Mi aa799)  

This article is cited in 3 scientific papers (total in 4 papers)

Expository Surveys

Quasilinear elliptic differential equations on mappings of manifolds. I

G. Kokareva, S. Kuksinab

a Heriot Watt University
b Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (2706 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:4, 469–505

Bibliographic databases:

Received: 18.11.2002

Citation: G. Kokarev, S. Kuksin, “Quasilinear elliptic differential equations on mappings of manifolds. I”, Algebra i Analiz, 15:4 (2003), 1–60; St. Petersburg Math. J., 15:4 (2004), 469–505

Citation in format AMSBIB
\Bibitem{KokKuk03}
\by G.~Kokarev, S.~Kuksin
\paper Quasilinear elliptic differential equations on mappings of manifolds.~I
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 4
\pages 1--60
\mathnet{http://mi.mathnet.ru/aa799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068978}
\zmath{https://zbmath.org/?q=an:1229.58019}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 4
\pages 469--505
\crossref{https://doi.org/10.1090/S1061-0022-04-00818-0}


Linking options:
  • http://mi.mathnet.ru/eng/aa799
  • http://mi.mathnet.ru/eng/aa/v15/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Kokarev, “The property of compactness of the quasi-linearly perturbed harmonic-map equation”, Sb. Math., 194:7 (2003), 1055–1068  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Kokarev G., Kuksin S., “Quasi-linear elliptic differential equations for mappings of manifolds. II”, Ann. Global Anal. Geom., 31:1 (2007), 59–113  crossref  mathscinet  zmath  isi  elib  scopus
    3. Kokarev G., “A note on Morse inequalities for harmonic maps with potential and their applications”, Ann. Global Anal. Geom., 33:2 (2008), 101–113  crossref  mathscinet  zmath  isi  elib  scopus
    4. C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Russian Math. Surveys, 71:1 (2016), 167–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:303
    Full text:92
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019